Differential and Integral Equations

A bilinear estimate with application to the sixth-order Boussinesq equation

Amin Esfahani and Hongwei Wang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this work, we study the Cauchy problem of the sixth-order Boussinesq equation. We shall use the $[k; Z]$-multiplier norm method to get a bilinear estimate on nonlinear term, and the local well-posedness on $H^s(\mathbb{R})$ is obtained for $s\gt-\frac{3}{4}$.

Article information

Source
Differential Integral Equations, Volume 27, Number 5/6 (2014), 401-414.

Dates
First available in Project Euclid: 3 April 2014

Permanent link to this document
https://projecteuclid.org/euclid.die/1396558088

Mathematical Reviews number (MathSciNet)
MR3189524

Zentralblatt MATH identifier
1340.35258

Subjects
Primary: 35Q35: PDEs in connection with fluid mechanics 76B55: Internal waves 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 35G25: Initial value problems for nonlinear higher-order equations 76B15: Water waves, gravity waves; dispersion and scattering, nonlinear interaction [See also 35Q30]

Citation

Esfahani, Amin; Wang, Hongwei. A bilinear estimate with application to the sixth-order Boussinesq equation. Differential Integral Equations 27 (2014), no. 5/6, 401--414. https://projecteuclid.org/euclid.die/1396558088


Export citation